MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLANAV OI

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) INTELLANAV OI
Model Number M004R9620K20
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: "around (b)(6)".(b)(4).
 
Event or Problem Description
It was reported that there was a separation of a segment of the catheter.During a ventricular tachycardia (vt) ablation procedure with an intellanav oi ablation catheter, a separation of a segment of the catheter occurred in the patient's left ventricle.It didn't completely come apart from the catheter, but there was a separation in the shaft's material of the catheter near the upper distal third of the catheter.After the separation, two alarms occurred.The first alarm was they lost catheter visualization during ablation on the rythmia system.The second alarm was a high impedance alarm noted on the maestro 4000 rf generator.There was also noise on the distal ablation signals.No patient complications occurred.The procedure was not completed with another of the same device and the patient was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the unit returned had the distal tip damaged, as part of overall visual revision.Visual inspection revealed the device had a gap in the butt bond.The device had two bends located 5 cm - 9cm from the tip in the distal section.Functional inspection revealed the device was actuated finding an issue on the curves due to the bents located in the distal section.Lcr test was performed and the device was found without specification.The device failed the inductance test; it should be with 4.5 to 5.5 mh.Electrical test found no opens or shorts.Tip offset measurement revealed the device failed the tip offset test.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause has been determined to be manufacturing related.(b)(4).
 
Event or Problem Description

Brand Name
INTELLANAV OI
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key6346006
Report Number2134265-2017-01172
Device Sequence Number10970152
Product Code OAD
UDI-Device Identifier08714729937449
UDI-Public(01)08714729937449(17)20190923(10)19777734
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2019
Device Model NumberM004R9620K20
Device Catalogue NumberR9620K2
Device Lot Number19777734
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/30/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2017
Supplement Report FDA Received Date03/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1